MAUDE Adverse Event Report: KARL STORZ SE & CO. KG GRASPING FORCEPS, 5 FR., 73 CM; Endoscopic Grasping/Cutting Instrument, Non-Powered

KARL STORZ SE & CO. KG GRASPING FORCEPS, 5 FR., 73 CM; Endoscopic Grasping/Cutting Instrument, Non-Powered
Model Number 27023FE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the affected device will be returned to the manufacturer for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported the grasping forceps broke mid-way through a procedure.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
It was determined that customer will not be sending in the device for evaluation.Should relevant additional information/investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).

Brand Name
GRASPING FORCEPS, 5 FR., 73 CM
Common Device Name
Endoscopic Grasping/Cutting Instrument, Non-Powered
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM   78532,
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key22896016
Report Number9610617-2025-01482
Device Sequence Number14909987
Product Code OCZ
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K252800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27023FE
Device Catalogue Number27023FE
Device Lot NumberWL02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer03/11/2026
09/04/2026
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date03/12/2026
09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown